# SDR USAA980418

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N534AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24516
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654659588
- Condition: Dented
- Location: Bs 727-747
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND A 1 INCH BY 1 INCH DENT STATION 747 AND STRINGER 24L, 727E AND STRINGER 25L AND 767 AND STRINGER 21L FRAME.  INSTALLED REPAIR ANGLES STATION 727E, STATION 747 STRINGER 24L AND STATION 767 STRINGER 21L PER EA 62398 AND SRM 53-00-07.  (M)
